# SDR DHL9970209C

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 600 & 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, FAIRING SUPPORTS AT B5 600 AND 610 ARE BENT AND CRACKED AT LEFT SIDE STRINGER 281.  CUT OUT DAMAGED RIB WEB INSTALLED REPAIR PER B727 SRM 51-40-2 AT BS 600 AND BS610 FAIRING SUPPORT MAT USED .040 2024T3 LOT NR 58599511 PMS PO NR 831125 2 PCS APPROX 6 BY 3 COMBINED AND PRIMED PER B727 SRM 51-10-2.  N/R 3115.
